# SDR ABXA050192

- Difficulty date: August 4, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 61,849 hours, 58,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59128703
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1114 RIGHT SKIN CRACKED 8 1/2 INCHES UP FROM ENGINE PYLON.  REPAIRED AREA FS 1114 RIGHT IAW DC-9 SRM.
